mdh.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Hom-associative Ore extensions
Mälardalen University, School of Education, Culture and Communication, Educational Sciences and Mathematics.
Mälardalen University, School of Education, Culture and Communication, Educational Sciences and Mathematics.ORCID iD: 0000-0003-3931-7358
Mälardalen University, School of Education, Culture and Communication, Educational Sciences and Mathematics.ORCID iD: 0000-0003-4554-6528
2018 (English)In: Journal of Physics, Conference Series, ISSN 1742-6588, E-ISSN 1742-6596, Vol. 965, no 1, article id 012006Article in journal (Refereed) Published
Abstract [en]

We introduce hom-associative Ore extensions as non-associative, non-unital Ore extensions with a hom-associative multiplication, as well as give some necessary and sufficient conditions when such exist. Within this framework, we also construct a family of hom-associative Weyl algebras as generalizations of the classical analogue, and prove that they are simple.

Place, publisher, year, edition, pages
Institute of Physics Publishing , 2018. Vol. 965, no 1, article id 012006
National Category
Mathematics
Identifiers
URN: urn:nbn:se:mdh:diva-38849DOI: 10.1088/1742-6596/965/1/012006ISI: 000431796000010Scopus ID: 2-s2.0-85042922463OAI: oai:DiVA.org:mdh-38849DiVA, id: diva2:1190618
Conference
25th International Conference on Integrable Systems and Quantum Symmetries, ISQS 2017; Czech Technical UniversityPrague; Czech Republic; 6 June 2017 through 10 June 2017; Code 134824
Available from: 2018-03-15 Created: 2018-03-15 Last updated: 2018-05-24Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Authority records BETA

Bäck, PerRichter, JohanSilvestrov, Sergei

Search in DiVA

By author/editor
Bäck, PerRichter, JohanSilvestrov, Sergei
By organisation
Educational Sciences and Mathematics
In the same journal
Journal of Physics, Conference Series
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 2 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf